MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE EMPOWER; ADAPTOR, BULBS, MISCELLANEOUS, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION LITHOVUE EMPOWER; ADAPTOR, BULBS, MISCELLANEOUS, FOR ENDOSCOPE
Model Number M0067919900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number: the complainant was unable to provide the device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the device analysis, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
This report pertains to a lithovue flexscope, lithovue empower, and zero tip baskets used during the same procedure.It was reported to boston scientific corporation, through a post market clinical follow up (pmcf) of retrospective data collection, that a lithovue flexscope along with a lithovue empower were used during a cystourethroscopy with left ureteral stent placement, left retrograde pyelogram with fluoroscopic interpretation, left ureteroscopy with stone extraction without laser, right ureteroscopy procedure performed on (b)(6) 2020.During procedure, it was noted a focal tear in the mucosa of the distal/mid ureter.

Brand Name
LITHOVUE EMPOWER
Common Device Name
ADAPTOR, BULBS, MISCELLANEOUS, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15152314
Report Number3005099803-2022-04195
Device Sequence Number14761024
Product Code FFY
UDI-Device Identifier08714729977612
UDI-Public08714729977612
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067919900
Device Catalogue Number2083-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale